Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 14, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jan 22, 2012, 8:18 PM CST for Cross County, Poinsett County, Arkansas. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 22, 2012, 8:18 PM CST (02:18 UTC)
- Expired
- Jan 22, 2012, 9:00 PM CST
- In force
- 42 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Cross County, AR, Poinsett County, AR
The radar
The Memphis radar (KNQA), 91 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 22, 8:55 PM CST | HAIL 1.25 | 2 N Colt, AR | LAW ENFORCEMENT REPORTS HALF DOLLAR SIZE HAIL 2 MILES NORTH OF COLT ALONG THE CROSS AND ST. FRANCIS COUNTY LINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 22, 5:16 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 2.3 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 998 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 455 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 475 m²/s²
- 0-3 km storm-relative helicity
- 474 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.8
The text
As transmitted, in the capitals the NWS used until 2016.
200
WUUS54 KMEG 230218
SVRMEG
ARC037-111-230300-
/O.NEW.KMEG.SV.W.0014.120123T0218Z-120123T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
818 PM CST SUN JAN 22 2012
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CROSS COUNTY IN EASTERN ARKANSAS...
SOUTH CENTRAL POINSETT COUNTY IN EASTERN ARKANSAS...
* UNTIL 900 PM CST
* AT 818 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FAIR
OAKS...OR NEAR MCCRORY...AND MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CHERRY
VALLEY...FAIR OAKS...PARKIN...VANNDALE...WYNNE AND VILLAGE CREEK
STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
&&
LAT...LON 3523 9104 3537 9105 3563 9049 3514 9051
3514 9072 3515 9072 3515 9103 3516 9105
3522 9105
TIME...MOT...LOC 0218Z 245DEG 48KT 3525 9107
$$
WRB/RRH2 follow-up statements
938
WWUS54 KMEG 230232
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
832 PM CST SUN JAN 22 2012
ARC037-111-230300-
/O.CON.KMEG.SV.W.0014.000000T0000Z-120123T0300Z/
CROSS AR-POINSETT AR-
832 PM CST SUN JAN 22 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CST
FOR SOUTH CENTRAL POINSETT AND CROSS COUNTIES...
AT 832 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BRUSHY LAKE...OR 10 MILES NORTHWEST OF WYNNE...MOVING NORTHEAST AT 45
MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CHERRY
VALLEY...FAIR OAKS...PARKIN...VANNDALE...WYNNE...SUPPLY...HYDRICK...
BRUSHY LAKE...WILEY CROSSING...LANDERS...WEONA...OLD WEONA...WEONA
JUNCTION AND BAY VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
&&
LAT...LON 3523 9104 3537 9105 3563 9049 3514 9051
3514 9072 3515 9072 3515 9103 3516 9105
3522 9105
TIME...MOT...LOC 0232Z 244DEG 41KT 3531 9091
$$
WRB/RRH172 WWUS54 KMEG 230252 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 852 PM CST SUN JAN 22 2012 ARC037-111-230300- /O.CON.KMEG.SV.W.0014.000000T0000Z-120123T0300Z/ CROSS AR-POINSETT AR- 852 PM CST SUN JAN 22 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CST FOR SOUTH CENTRAL POINSETT AND CROSS COUNTIES... AT 852 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR FITZGERALD CROSSING...OR 7 MILES SOUTHWEST OF WYNNE...MOVING NORTHEAST AT 55 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CHERRY VALLEY...PARKIN...VANNDALE...WYNNE...SUPPLY...WILEY CROSSING... LANDERS...WEONA...OLD WEONA...WEONA JUNCTION...BAY VILLAGE... STEWART...BOAT RUN AND PAYNEWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM. DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 3544 9090 3563 9050 3515 9051 3515 9096 TIME...MOT...LOC 0252Z 230DEG 48KT 3518 9080 $$ WRB/RRH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 5:54 PM CST, 2 hours 24 minutes earlier.
Area forecast discussion, Jan 22, 5:54 PM CST, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
554 PM CST SUN JAN 22 2012
.UPDATE...
UPDATED FOR 00Z AVIATION DISCUSSION.
&&
.PREV DISCUSSION... /ISSUED 230 PM CST SUN JAN 22 2012/
DISCUSSION...
WARM FRONT BEGINNING TO MIX OUT OVER THE SOUTHERN HALF OF THE
MIDSOUTH AS OF 2PM...WITH DEWPOINTS ALREADY IN THE MID TO UPPER
50S. SOUTHEAST WINDS WERE STARTING TO INCREASE WITH LARGE AREA
BREAKS IN THE CLOUDS ADVANCING NORTHEAST TOWARDS THE DELTA AREA
OF EASTERN ARKANSAS AND NORTHWEST MISSISSIPPI. IT SEEMS LIKELY
THAT SOME CLEARING AND THUS SUN WILL REACH THE MEMPHIS METRO
BETWEEN 4 AND 6PM. THIS SHOULD ALLOW TEMPERATURES TO JUMP UP TO
NEAR 70F ALONG WITH AN INCREASE IN THE WINDS AND DEWPOINTS INTO
THE LOW AND MID 60S.
MODELS ARE IN VERY GOOD AGREEMENT ON THE INTENSITY AND TIMING OF
THE APPROACHING SPRING STORM. WATER VAPOR SHOWS IT CURRENTLY OVER
THE CENTRAL PLAINS...SOUTH TO THE BIG BEND REGION OF TEXAS. OVER
THE NEXT 12 TO 18 HOURS THIS TROUGH WILL SWING NEGATIVELY THROUGH
THE OZARKS AND MISSISSIPPI VALLEY...WHILE A SURFACE LOW OVER SOUTH
CENTRAL KANSAS DEEPENS AND MOVES TO THE WESTERN GREAT LAKES. AN
ASSOCIATED COLD FRONT WILL SWEEP THROUGH THE MIDSOUTH TONIGHT
BRINGING THE POTENTIAL FOR TWO ROUNDS OF SEVERE CONVECTION. THE
FIRST WILL BE DISCRETE SUPERCELLS ALONG A PREFRONTAL TROUGH DURING
THE EVENING HOURS...WITH AN EXPECTED SQUALL LINE A FEW HOURS LATER
WITH THE FRONT. BULK SHEAR OF 40 TO 45 KNOTS AND CAPE VALUES NEAR
1200 J/KG ARE STILL EXPECTED ALLOWING FOR FOR RAPID STORM ROTATION
AND TORNADO POTENTIAL. HOWEVER WEAK TORNADOES WILL ALSO BE
POSSIBLE ALONG THE SQUALL LINE ACTIVITY...BUT A GREATER THREAT FOR
WIDESPREAD WIND DAMAGE WILL BE THE RULE WITH THIS SECOND ROUND.
UNFORTUNATELY THIS ACTIVITY WILL ALL BE NOCTURNAL.
MODELS ARE SHOWING CONVECTION INITIATION FROM STEEPENING LAPSE
RATES BETWEEN 22-00Z TIME FRAME ACROSS SOUTH CENTRAL AND
SOUTHEAST ARKANSAS WITH A FORWARD MOTION OF NEAR 50 KTS TOWARDS
THE NORTHEAST...REACHING EXTREME WESTERN TENNESSEE BY MID
EVENING...THEN NEAR THE TENNESSEE RIVE AROUND MIDNIGHT. THIS
ACTIVITY WILL LIKELY BE THE MOST TORNADIC AS DISPLAYED BY THE
LATEST FORECAST HODOGRAPHS. MEANWHILE THE COLD FRONT SHOULD BE
ALONG THE MISSISSIPPI RIVER BY 1AM. CONVECTIVE ACTIVITY WILL
LINGER OVER THE EASTERN MIDSOUTH COUNTIES THROUGH 4AM...WITH QUICK
DRYING CONDITIONS ELSEWHERE. HAVE ISSUED A WIND ADVISORY IN THE
6PM TO 4AM TIME FRAME AS MOS GUIDANCE IS ALREADY UNDERPLAYING THE
CURRENT WIND FIELD BACK INTO THE CENTRAL AND SOUTHERN PLAINS.
MONDAY AND TUESDAY...ABOVE AVERAGE TEMPERATURES EXPECTED AS THE
UPPER FLOW BECOMES SPLIT WITH MAINLY ZONAL CHARACTERISTICS OVER
THE MIDSOUTH. SKIES WILL BECOME MOSTLY CLEAR ON MONDAY WITH UPPER
LEVEL MOISTURE BEGINNING TO RETURN LATE TUESDAY AS A CLOSED LOW
OVER TEXAS SLOWLY ADVANCES EAST AND SURGES SUBTROPICAL MOISTURE
NORTHWARD.
WEDNESDAY THROUGH FRIDAY...THE AFOREMENTIONED CLOSED LOW IS
PROGGED TO MOVE SLOWLY TOWARDS THE LOWER MISSISSIPPI VALLEY
BRINGING CLOUDY CONDITIONS...SCATTERED RAIN SHOWERS...AND A FEW
THUNDERSTORMS TO THE AREA. HAVE GONE A DEGREE OR TWO BELOW
GUIDANCE FOR HIGH TEMPERATURES WITH HIGHS IN THE 50S AND LOWS IN
THE 40S. QPF AMOUNTS THROUGH THE PERIOD WILL BE IN THE ONE TO TWO
INCH RANGE. THE LATEST EURO EVEN PLACES THE POSSIBILITY OF SEVERE
WEATHER SOUTH OF INTERSTATE FORTY LATE THURSDAY. WILL HOLD OFF ON
ANY MENTION IN THE HWO AS FURTHER MODEL CONSISTENCY IS NEEDED.
LONG RANGE...A WEAK NORTHWEST FLOW WILL FOLLOW THE CLOSED LOW FOR
THE WEATHER ON SATURDAY AND SUNDAY...WITH PERIOD LOOKING DRY.
TEMPERATURES APPEAR NEAR NORMAL FOR LATE JANUARY DURING THIS TIME.
JAB
&&
.AVIATION...
00Z TAF CYCLE
SEVERE WEATHER EVENT STILL ON TRACK FOR THIS EVENING WITH SEVERE
STORMS POSSIBLE AT THE TAF SITES DURING THE DESIGNATED TEMPO
PERIODS THROUGH THIS EVENING/OVERNIGHT. WARM FRONT ALONG THE
INTERSTATE 40 CORRIDOR WILL CONTINUE TO LIFT NORTHWARD THIS
EVENING. IFR CEILINGS PERSIST NORTH OF THE FRONT BECOMING RAPIDLY
VFR TO THE SOUTH. CHANGEABLE CEILINGS AND VISIBILITIES CAN BE
EXPECTED AS THUNDERSTORMS MOVE THROUGH THE AREA OVERNIGHT AHEAD OF
A COLD FRONT. STRONG SOUTHEAST TO SOUTH WINDS WILL CONTINUE SOUTH
OF THE WARM FRONT AND EAST OF THE COLD FRONT...SUSTAINED AROUND 20
KTS WITH GUSTS UP TO 30 KTS EXPECTED. THERE MAY ALSO BE SOME WIND
SHEAR/COMPRESSION ISSUES AS LOW LEVEL JET RAMPS UP IN EXCESS OF 65
KTS BETWEEN 2-5KFT.
SHOWERS AND THUNDERSTORMS WILL COME TO AN END BEHIND THE COLD
FRONT LATER TONIGHT INTO MONDAY MORNING WITH SOME WRAP AROUND MVFR
CEILINGS WITH STRATOCU. SKIES WILL EVENTUALLY CLEAR ON MONDAY FROM
WEST TO EAST WITH WEST WINDS CONTINUING BETWEEN 10-15 KTS WITH
HIGHER GUSTS.
JLH
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 47 58 40 60 / 100 0 0 0
MKL 47 56 34 58 / 100 10 0 0
JBR 40 56 34 57 / 100 0 0 0
TUP 50 61 40 61 / 100 10 0 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 4 AM CST MONDAY FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...WIND ADVISORY UNTIL 4 AM CST MONDAY FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 4 AM CST MONDAY FOR ALCORN-BENTON MS-CALHOUN-
CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-
MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-TALLAHATCHIE-TATE-
TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...WIND ADVISORY UNTIL 4 AM CST MONDAY FOR CARROLL-CHESTER-CROCKETT-
DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-OBION-
SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Jan 22, 2:35 PM CST, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 235 PM CST SUN JAN 22 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-232245- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 235 PM CST SUN JAN 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT FOR ALL OF THE MIDSOUTH. A POTENTIALLY SIGNIFICANT SEVERE WEATHER EVENT WILL UNFOLD LATE THIS AFTERNOON OVER EASTERN ARKANSAS. THE SEVERE THUNDERSTORM THREAT WILL SPREAD NORTHEAST THIS EVENING INTO THE REMAINDER OF THE MIDSOUTH...REACHING THE TENNESSEE RIVER VALLEY DURING THE OVERNIGHT HOURS. DAMAGING WINDS...TORNADOES AND LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREATS. THE GREATEST TORNADO RISK AREA INCLUDES THE AREA ALONG AND SOUTH OF INTERSTATE FORTY. A WIND ADVISORY IS IN EFFECT THIS EVENING AND FOR MOST OF THE OVERNIGHT HOURS FOR SOUTH TO SOUTHWEST WINDS GUSTING TO 40MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY FROM LATE THIS AFTERNOON AND EVENING OVER OVER THE MISSISSIPPI RIVER DELTA...TO THE EARLY MORNING HOURS NEAR THE TN RIVER VALLEY. JAB
In the hours before
Local storm report, Jan 22, 7:32 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
732 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL BLACK ROCK 36.11N 91.11W
01/22/2012 E1.00 INCH LAWRENCE AR LAW ENFORCEMENT
QUARTER SIZE HAIL REPORTED BY LAWRENCE COUNTY SHERIFFS
OFFICE IN BLACK ROCK.
&&
JLHLocal storm report, Jan 22, 7:43 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
743 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL CASH 35.80N 90.93W
01/22/2012 E1.00 INCH CRAIGHEAD AR EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED BY CRAIGHEAD COUNTY EMERGENCY
MANAGEMENT NEAR THE INTERSECTION OF ROUTES 226 AND 67
NEAR CASH.
&&
JLHLocal storm report, Jan 22, 7:51 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
751 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL SEDGWICK 35.98N 90.86W
01/22/2012 E0.75 INCH LAWRENCE AR TRAINED SPOTTER
DIME TO PENNY SIZE HAIL REPORTED BY SPOTTER.
&&
JLHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 6:59 PM CST | Severe Thunderstorm Warning | MEG | Craighead, Greene, Lawrence, Randolph | 46 min |
| Jan 22, 7:26 PM CST | Severe Thunderstorm Warning | MEG | Craighead, Greene, Lawrence | 34 min |
| Jan 22, 7:42 PM CST | Severe Thunderstorm Warning | MEG | Clay, Greene, Lawrence, Randolph | 48 min |
| Jan 22, 7:53 PM CST | Severe Thunderstorm Warning | MEG | Clay, Greene | 52 min |
| Jan 22, 7:56 PM CST | Severe Thunderstorm Warning | MEG | Craighead, Cross, Poinsett | 49 min |
| Jan 22, 8:11 PM CST | Tornado Warning | MEG | Lee, St. Francis | 49 min |
| Jan 22, 8:27 PM CST | Severe Thunderstorm Warning | MEG | Clay, Greene | 63 min |
| Jan 22, 8:43 PM CST | Tornado Warning | MEG | Lee, Phillips | 47 min |
| Jan 22, 8:44 PM CST | Severe Thunderstorm Warning | MEG | Craighead, Mississippi, Poinsett | 61 min |
| Jan 22, 8:58 PM CST | Severe Thunderstorm Warning | MEG | Crittenden, Cross, St. Francis | 38 min |
| Jan 22, 9:01 PM CST | Severe Thunderstorm Warning | MEG | Phillips | 44 min |
| Jan 22, 9:18 PM CST | Tornado Warning | MEG | Lee, Phillips | 27 min |
| Jan 22, 9:20 PM CST | Severe Thunderstorm Warning | MEG | Crittenden, Mississippi | 55 min |
| Jan 22, 9:21 PM CST | Severe Thunderstorm Warning | MEG | Lee, Phillips | 24 min |
| Jan 22, 9:41 PM CST | Severe Thunderstorm Warning | MEG | Lee, Phillips | 49 min |
| Jan 22, 9:46 PM CST | Tornado Warning | MEG | Lee, Phillips | 29 min |
| Jan 22, 9:55 PM CST | Tornado Warning | MEG | Crittenden, St. Francis | 22 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.